Kush and Push
Jim LaPierre Says...
It sounds like you experienced very heightened anxiety by virtue of way too much high grade synthetic marijuana. Rapid heartbeat, sweating, vomiting, general feelings of fear are indeed possible when a person takes in way too much of it. This will not however result in long term damage.
It's like this: Anxiety is a product of not coping well with stress, fear, or other negative emotions.
If a person builds up anxiety long enough there are only two possible outcomes (assuming they don't get help or do healthy things) implode or explode. If a person explodes they are likely to be angry and aggressive toward others and/or toward property. If a person implodes they will become completely overwhelmed and they could experience a Panic Attack. A panic attack feels like a heart attack - it has tons of anxiety and it also involves physical pain, numbness, hyperventilating. Here's the point - a person who has anxiety on a regular basis has a panic attack - afterwards they will likely develop fear of when the next panic attack will strike - this creates more anxiety and becomes a downward spiral.
6 grams of Kush is obviously extreme and obviously very unhealthy. It sounds like you're afraid of ever feeling that way again. So what are your options? Abstain from it, use it in moderation, use it in a way so that you know exactly how much you're taking in (edibles don't afford you that).
Depression and anxiety are generally caused by not dealing with feelings and/or life in a healthy way. What do you need to change? Were you using kush/pot to medicate feeling anxious in the first place?
Dealing with life is mostly external. Coping with life is about coping and getting right with self. Make sure you're right with you. Good luck!
Page last updated Nov 01, 2012